CSN Login
Members Online: 5

Nausea from tamoxifen?

lucy
Posts: 160
Joined: Nov 2000

I had a masectomy and went through AC chemo treatments and am now on tamoxifen. I have no side effects from the drug, except for the hot flashes - which have eased up somewhat for me. Anyhow, I have a friend that has just started on tamoxifen about 2 weeks ago - and she says within a half hour after taking the drug, she feels nauseated and sick on her stomach. Has anyone else out there had this problem? I was of no help to her, because I do not have this problem. Also, her Dr. has her on several vitamins with the tamoxifen - I said maybe it is from the vitamins. Please give me some feed back for her. God Bless you all - Lucy

mariel
Posts: 1
Joined: Feb 2001

I have been taking tamoxifen for about 6 months, and the only time I have nausea is if I take it on an empty stomach. It could be the vitamins, I cannot take anything with iron in it without becoming nauseated. Good Luck.

bjsurvivor
Posts: 1
Joined: Jan 2001

Must be from something else other than the T. I've had no problems with it.

lynnephil
Posts: 18
Joined: Oct 2000

Hi Lucy
I too suffer from nausea due to taking Tamoxifen and from time to time have an upset stomach.
I have found that ginger root helps me feel much better (just rub a slice on to wrist and inhale). I also have found that cutting out dairy products and changing from cow's milk to soya has help also.
Hope this works for your friend - God Bless and take care - Lynne

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network